# SDR MASA2011080203377

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 32,139 hours, 25,596 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION MESSAGES.  RESECURED TORQUE TUBE AND PERFORMED PRESSURE CHECK.
